sexologist-icon
Ipill taken after periods
Her period began on 20th and ended by 25th june. On 28th june she took an ipill as a safety against possibility of precum on my finger during fingering. No insertion of penis took place. Its been 8 days and she has not had any bleeding. She did experience mood swings after 4 days of consuming the pill but no bleeding or spotting took place. What are the chances of pregnancy? Will her period be late/early ? If im not wrong. She was in her safe days and ipill was also consumed. She had consumed an ipill in april ago which caused withdrawal bleeding in 7 days. And her 28day cycle began from the day of bleeding. We are worried now.
177 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello There. I can understand your concern. i do not understand what you are worried for. why should she have bleeding when her periods are due on 20th of this month.? you have got the whole concept wrong dude. if she is pregnant or not pregnant, you will get to know in the next cycle itself. you did it in the safe period, so what was the need to even take the pill. also, when you didn't do intercourse, why would there be any chances of pregnancy. kindly consult a gynecologist in person for further help. best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.